# SDR 9809146638

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT WITH POWER REDUCTION, THE NR 2 ENGINE COMPRESSOR STALLED. THE ENGINE WAS SHUT DOWN AND A SUCCESSFUL RESTART WAS ACCOMPLISHED AT FL290.  ENGINE OPERATION FOR THE REMAINDER OF THE FLIGHT WAS NORMAL. MAINTENANCE INSPECTED THE ENGINE FOR A STALL PER MM 71-00-00 WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
